×

zbMATH — the first resource for mathematics

Found 39 Documents (Results 1–39)

100
MathJax
Kunisch, Karl (ed.) et al., Optimal control of coupled systems of partial differential equations. Based on the international conference, Oberwolfach, Germany, March 2–8, 2008. Basel: Birkhäuser (ISBN 978-3-7643-8922-2/hbk; 978-3-7643-8923-9/ebook). ISNM. International Series of Numerical Mathematics 158, 239-253 (2009).
MSC:  93B52 93A30 93B12 47J40 70K70 93C20 93C70
PDF BibTeX Cite
London etc.: Elsevier Applied Science. xx, 375 p. £65.00; $ 117.00 (1988).
PDF BibTeX Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
Software